Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic and spectral properties of dual Toeplitz operators
HTML articles powered by AMS MathViewer

by Karel Stroethoff and Dechao Zheng PDF
Trans. Amer. Math. Soc. 354 (2002), 2495-2520 Request permission

Abstract:

Dual Toeplitz operators on the orthogonal complement of the Bergman space are defined to be multiplication operators followed by projection onto the orthogonal complement. In this paper we study algebraic and spectral properties of dual Toeplitz operators.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B35, 47B47
  • Retrieve articles in all journals with MSC (2000): 47B35, 47B47
Additional Information
  • Karel Stroethoff
  • Affiliation: Department of Mathematical Sciences, University of Montana, Missoula, Montana 59812
  • Email: ma_kms@selway.umt.edu
  • Dechao Zheng
  • Affiliation: Mathematics Department, Vanderbilt University, Nashville, Tennessee 37240
  • MR Author ID: 229147
  • Email: zheng@math.vanderbilt.edu
  • Received by editor(s): March 10, 2000
  • Received by editor(s) in revised form: September 3, 2001
  • Published electronically: February 4, 2002
  • Additional Notes: The second author was supported in part by the National Science Foundation and the University Research Council of Vanderbilt University.
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2495-2520
  • MSC (2000): Primary 47B35, 47B47
  • DOI: https://doi.org/10.1090/S0002-9947-02-02954-9
  • MathSciNet review: 1885661